# SDR REXA2024101400869

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 39,291 hours, 29,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670324601
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOUND FS 364 FACTORY SPLICE (P/N: SH670-32460-1) TO BE CRACKED AND REQUIRES REPLACEMENT. LOCATED AND DRILLED SERVICEABLE FS 364.00 @ STGR 20L IB FACTORY SPLICE (P/N: SH670-32460-1) IAW CRJ 700 SRM 51-40-11-001-001-A01.REF. BARCODE IDENTIFIER HN00185608 LINE ITEM 5A FOR INSTILLATION OF FS 364.00 @ STGR 20L IB FACTORY SPLICE (P/N: SH670-32460-1).
